RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 417–427 (Mi de2697)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

A certain class of functional-differential equations

N. V. Azbelev, G. G. Islamov

Tambov Institute of Chemical Machinery

Full text: PDF file (1307 kB)

Bibliographic databases:
UDC: 517.948.34
Received: 31.03.1975

Citation: N. V. Azbelev, G. G. Islamov, “A certain class of functional-differential equations”, Differ. Uravn., 12:3 (1976), 417–427

Citation in format AMSBIB
\Bibitem{AzbIsl76}
\by N.~V.~Azbelev, G.~G.~Islamov
\paper A certain class of functional-differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 417--427
\mathnet{http://mi.mathnet.ru/de2697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412556}
\zmath{https://zbmath.org/?q=an:0326.34084}


Linking options:
  • http://mi.mathnet.ru/eng/de2697
  • http://mi.mathnet.ru/eng/de/v12/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Myshkis, “On certain problems in the theory of differential equations with deviating argument”, Russian Math. Surveys, 32:2 (1977), 181–213  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:88
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020